Skip to Content

My son is 8 and is takin adderall 5 mg for his first time. is he gonna have bad side efects?

Responses (1)

brenwan409 1 Oct 2013

My 4 year old granddaughter just began adderall a few days ago. She is extremely focused but was found at 4 am walking around in circles. My understanding is that you write down the symptoms and give it time

Stephy75 8 Oct 2013

My daughter was started on Concerta, she was getting sick at least once a week, I believe that the food she was eating was not digesting well. She also would only sleep 4 to 5 hours at night and would wake up hungry at 2,3,4 am. After about a year of that, the doctor then put her on Adderall instead, it has less side effects, as far as, stomach problems. She didn't get sick anymore but at school, the teacher said she was sleepy, or out of it. Then when she got home it would wear off. Then she would get really hyper, like she hit a second wind around 7 to 8pm, which made it hard to get her to sleep. Plus she never ate, got dark circles under her eyes, and to me looked like she was unhealthy. I slowly took her off the medication, without talking to the doctor because if it was up to them she would not have stopped taking it. She is fine and acts like a 7 year old, she has her moments, but no different from when she was on adhd meds. Hope this was helpful.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions